# SDR IPXA2014021481936

- Difficulty date: February 3, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 44,702 hours, 10,398 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 4C, RT WING STRINGER 11 CRACKED NEAR XORS 690, INSTALLED REPAIR ON STRINGER BETWEEN XORS 683-699 IAW SRM 57-00-03, REPAIR 5, FIG 202.
